This paper is concerned with a boundary value problem of impulsive differential systems on the whole line with one-dimensional p-Laplacians. By constructing a weighted Banach space and defining a nonlinear operator, together with Schauder's fixed point theorem, sufficient conditions to guarantee the existence of at least one solution are established (Theorems 3.1-3.3). Two examples are given to illustrate the main results.
"Solvability of boundary value problems for coupled impulsive differential equations with one-dimensional p-Laplacians,"
Turkish Journal of Mathematics: Vol. 41:
4, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss4/11